# SDR GTIA030680

- Difficulty date: September 14, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 892809040001
- Part serial: 5276
- Condition: Malfunctioned
- Location: Lt Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENGINE LOOP 'A' LIGHT ILLUMINATED.  ACCOMPLISHED QRH PROCEDURE.  REMOVED AND REPLACED CONTROL UNIT.  OPS CHECK NORMAL.  (M)
